0

votes

Dizzy from soil based probiotics?

Commented on March 20, 2014
Created March 18, 2014 at 5:10 PM

Hi!

I've been doing the resistant starch thing for a while and now i've started taking soil based probiotics too. I started with Primal Defense Ultra. No big change there. A week later i added Prescript-Assist. That one seems to have improved digestion a bit. Gives me a better score on the bristol stool scale if you know what i mean. ;) 4 days ago i also added AOR Probiotic-3. That one makes me feel dizzy and a bit tired for about an hour after taking it. Could it be some kind of die-off effect? Anyone with similar experiences?

05e260e5bc2acedf51dd24535e2060c9

on March 20, 2014
at 12:16 PM

It is a lot less now than in the beginning. I will continue taking it for another week and see what happens :)

Medium avatar

(91)

on March 20, 2014
at 01:19 AM

Stop taking it for a couple of days and see whether or not your still getting the same symptoms. If you are, you should probably stop taking it.

Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

1 Answers

0
Medium avatar

on March 18, 2014
at 05:19 PM

Same as you, I've been taking PS for a while, and I just started taking AOR Probiotic-3 as well as Primal Defense (haven't coughed up the dough for the Prescript-Assist, but may do it petty soon based on your experience). I haven't had any symptoms like that, though.

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!